Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had sex, cramp in stomach, gas. Am I pregnant?

I'm 18, and I got my first depo shot Feb.5 2013. So I am supposed to go back in a few days to get me next. Well, my boyfriend and I had intercourse and he didn't finish inside of me, he pulled out, but lately I have had a very rumbly stomach and lower abdominal pains with quite a bit of gas. I've been tanning so I can't tell if my areolas are darker or not. I just need to know what I should do! I do not want a kid right now and I am scared to death.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you are having are likely to be related to the hormonal changes caused by the depo shot. If you are taking your depo shot regularly and timely then there is no need to worry. The chances of pregnancy are minimal.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor